# SDR 3002002103100

- Difficulty date: March 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N511FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 20021
- Aircraft time: 1,737 hours, 1,056 cycles
- Engine: Hnywl AS90711A
- Engine time: 1,737 hours, 1,056 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 21195761011
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 1,737 hours, 1,056 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTICED A LEFT ENGINE ROLL BACK AT CLIMB TWICE, ENGINE FLAMED OUT, ENGINE AUTO RESTARTED, WAS FINE FOR THE REST OF THE FLIGHT.  AFTER LANDING LEFT T/R WOULD NOT STOW, POWER LEVER LOCK IN PLACE.  MAINTENANCE INTERROGATED THE ENGINE COMPUTERS AN RESOLVED A REPLACEMENT OF REPLACED CH A ECU ON LT ENGINE AND CH B ECU ON RT ENGINE, DOWNLOAD EEI, OPS CK GOOD.
